# SDR 08FDEA02574

- Difficulty date: June 30, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 658624533
- Condition: Corroded
- Location: Bs 910-914
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STA 910 - STA 914, LBL 31, WL 208 IS CORRODED REMOVED SEAT TRACK, VERIFIY MATERIAL ID AS BAC1520-792 7178T651 ATAG NR A20604, P/O 1039090.  FABRICATED SEAT TRACK, ALODINED, PRIMED AND INSTALLED IAW:BAC1520-792 REV B AND IPB 53-42-00 AND SRM 51-30-05.  THIS IS CLASSIFIED AS A MINOR REPAIR.
